Leader Nasal Decongestant, 12-Hour, Maximum Strength, 120 mg, Coated Caplets
10 caplets
On This Page
Product Details
Non-drowsy. Coated caplets (Capsule-shaped tablets) 120 mg each. Pseudoephedrine hydrochloride extended-release tablets, 120 mg. Long-acting nasal decongestant. Pseudoephedrine HCI. Sinus. Sinus pressure congestion. Compare to Sudafed 12 Hour active ingredients (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Sudafed). Essential to care since 1979. 100% money back guarantee. Return to place of purchase. www.myleader.com.Nutrition Facts
Manufacturer
CARDINAL HEALTH
Dublin, OH 43017
UPC
00096295136739